Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 4, Pages 721–727 (Mi smj2892)  

On almost contact metric hypersurfaces with type number $1$ or $0$ in $6$-dimensional Hermitian submanifolds of the Cayley algebra

M. B. Banaru

Smolensk State University, Smolensk, Russia

Abstract: We prove that, in a $6$-dimensional Hermitian submanifold of the Cayley algebra, almost contact metric structures are identical on a hypersurface with type number $0$ and on a hypersurface with type number $1$.

Keywords: almost contact metric structure, hypersurface, type number, 6-dimensional Hermitian submanifold, Cayley algebra.

DOI: https://doi.org/10.17377/smzh.2017.58.401

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:4, 559–563

Bibliographic databases:

UDC: 514.76
MSC: 35R30
Received: 30.08.2016

Citation: M. B. Banaru, “On almost contact metric hypersurfaces with type number $1$ or $0$ in $6$-dimensional Hermitian submanifolds of the Cayley algebra”, Sibirsk. Mat. Zh., 58:4 (2017), 721–727; Siberian Math. J., 58:4 (2017), 559–563

Citation in format AMSBIB
\Bibitem{Ban17}
\by M.~B.~Banaru
\paper On almost contact metric hypersurfaces with type number~$1$ or~$0$ in $6$-dimensional Hermitian submanifolds of the Cayley algebra
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 4
\pages 721--727
\mathnet{http://mi.mathnet.ru/smj2892}
\crossref{https://doi.org/10.17377/smzh.2017.58.401}
\elib{https://elibrary.ru/item.asp?id=29947444}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 4
\pages 559--563
\crossref{https://doi.org/10.1134/S0037446617040012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408727100001}
\elib{https://elibrary.ru/item.asp?id=31061259}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85028542286}


Linking options:
  • http://mi.mathnet.ru/eng/smj2892
  • http://mi.mathnet.ru/eng/smj/v58/i4/p721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:77
    Full text:19
    References:16
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021